# SDR HEEA080563

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 5,729 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4033089901
- Part serial: 82110684
- Condition: Malfunctioned
- Location: Afcs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFCS COMPUTER CAUSES AIRCRAFT TO CLIMB INSTEAD OF DESCENDING WHEN CAPTURING GLIDE SLOPE ON ILS.
